Show simple item record

dc.contributor.authorDiaz, Antonio
dc.contributor.authorLibman, Assaf
dc.date.accessioned2013-03-07T12:28:01Z
dc.date.available2013-03-07T12:28:01Z
dc.date.issued2009-12-20
dc.identifier6246087
dc.identifierf99bcc5b-7c29-45c9-aa82-bc2d8d2df4b1
dc.identifier70349628159
dc.identifier.citationDiaz , A & Libman , A 2009 , ' The Burnside ring of fusion systems ' , Advances in Mathematics , vol. 222 , no. 6 , pp. 1943–1963 . https://doi.org/10.1016/j.aim.2009.06.023en
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/2164/2698
dc.format.extent21
dc.format.extent243128
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.subjectfusion systemen
dc.subjectBurnside ringen
dc.subjectp-local finite groupsen
dc.subjectorbit categoryen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe Burnside ring of fusion systemsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.identifier.doi10.1016/j.aim.2009.06.023


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record